Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (3): 384-392    DOI: 10.1007/s10114-016-4323-z
Articles Current Issue| Next Issue| Archive| Adv Search |
A Self-normalized Law of the Iterated Logarithm for the Geometrically Weighted Random Series
Ke Ang FU1, Wei HUANG2
1 School of Statistics and Mathematics, Zhejiang Gongshang University, Hangzhou 310018, P. R. China;
2 Department of Mathematics, Zhejiang University, Hangzhou 310027, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7